Request file

Review/Citation:  ENGLIŠ, Miroslav, GUO, K., ZHANG, G. emToeplitz and Hankel operators and Dixmier trances on the unit ball of C-n/em. emProceedings of the American Mathematical Society. /em 2009, 137(11), 3669-3678. ISSN 0002-9939.

Requested document:  Englis4.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *